Table of Contents Author Guidelines Submit a Manuscript
Advances in High Energy Physics
Volume 2017, Article ID 8429863, 13 pages
https://doi.org/10.1155/2017/8429863
Research Article

Exact Solutions of a Class of Double-Well Potentials: Algebraic Bethe Ansatz

Department of Physics, University of Guilan, Rasht 41635-1914, Iran

Correspondence should be addressed to M. Baradaran; moc.oohay@naradarab.eizram

Received 5 September 2017; Revised 15 November 2017; Accepted 19 November 2017; Published 26 December 2017

Academic Editor: Marc de Montigny

Copyright © 2017 M. Baradaran and H. Panahi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. The publication of this article was funded by SCOAP3.

How to Cite this Article

M. Baradaran and H. Panahi, “Exact Solutions of a Class of Double-Well Potentials: Algebraic Bethe Ansatz,” Advances in High Energy Physics, vol. 2017, Article ID 8429863, 13 pages, 2017. https://doi.org/10.1155/2017/8429863.